# SDR AWXA200501051

- Difficulty date: August 23, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 54,814 hours, 34,387 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 654643099
- Part serial: BN1076
- Condition: Debonded
- Location: Zone 500 - Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C16 CHECK DISCOVERED DISBOND AREA ON THE UPPER SURFACE OF THE LT INBOARD FORE FLAP FROM WBL 103.0L TO WBL 111.0L.  MAINTENANCE REMOVED DAMAGED AREA ON THE LT INBOARD FORE FLAP FROM WBL 103.0L TO WBL 111.0L IAW BOEING 737-300 SRM 51-70-10-2R 4.  FABRICATED CORE, SEPTUM, FILLER, AND DOUBLER IAW BOEING 737-300 SRM 51-70-10-2R.  BONDED REPAIR PARTS TO UPPER SURFACE OF THE LT INBOARD FORE FLAP FROM WBL 103.0L TO WBL 111.0L IAW BOEING 737-300 SRM 51-70-10-2.
